MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM
Model Number DIMENSION EXL WITH LM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed loci high-sensitivity troponin i (tnih) result was obtained on a patient sample on the dimension exl with lm instrument.The erroneous result was reported to the physician(s) and was questioned.The sample was repeated on an alternate dimension exl with lm instrument.The repeat result recovered higher than the erroneous result, was within the clinical picture and matched the patient¿s history.The repeat result was reported as correct result to the physician(s).There is no known reports of patient intervention or adverse health consequences due to the falsely depressed tnih result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed loci high-sensitivity troponin i (tnih) result was obtained on a patient sample on the dimension exl with lm instrument.Quality control (qc) and calibration were acceptable prior to processing the patient sample.Subsequent tnih qc was reportedly imprecise, which caused the customer to repeat the sample.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, discovered that reagent probe 2 (r2) flush pump syringe malfunctioned, replaced the r2 flush pump syringe, performed r2 flush pump vertical motor diagnostics, replaced the reagent probe 3 (r3) probe, and ran precision tests on patient samples, auto check and qc, which recovered acceptably.The customer performed multiple precision studies using patient samples, which recovered acceptably.Siemens reviewed the instrument data and determined that the malfunctioned r2 flush pump syringe and r3 probe potentially contributed to the falsely depressed tnih result.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL WITH LM
Common Device Name
DIMENSION EXL WITH LM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
emmanuella makridakis
511 benedict ave.
tarrytown, NY 10591
9086354191
MDR Report Key19799761
Report Number2517506-2024-00193
Device Sequence Number15302473
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public(01)00842768030024
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Initial Report FDA Received Date07/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexMale